Segmental testicular infarction due to minocycline-induced antineutrophil cytoplasmic antibody-positive vasculitis
Segmental testicular infarction is an uncommon clinical entity marked by acute scrotal pain and swelling. Classically, these appear as wedge-shaped, avascular, hypoechoic lesions on a testicular ultrasound. We present a unique case of testicular infarct caused by an antineutrophil cytoplasmic antibody-positive vasculitis secondary to the use of the antibiotic minocycline. The patient's symptoms resolved with cessation of minocycline. We suggest that patients who present with otherwise unexplained testicular infarction undergo a careful review of medications to uncover a potential cause. © 2014 Elsevier Inc.
Lyon, T., Ferroni, M., Casella, D., D'Agostino, L., & Jackman, S. (2014). Segmental testicular infarction due to minocycline-induced antineutrophil cytoplasmic antibody-positive vasculitis. Urology, 84 (1). http://dx.doi.org/10.1016/j.urology.2014.03.011